Archiv der Mathematik

, Volume 77, Issue 4, pp 354–359 | Cite as

A Tauberian theorem for power series

  • T. Hilberdink

Abstract.

In this paper we prove a complex Tauberian theorem for functions analytic in the open unit disc.The method used is based on Cauchy's integral formula for the Taylor coefficients. We show how a Blackwell type renewal theorem is an easy consequence of our main result.

Keywords

Power Series Open Unit Integral Formula Easy Consequence Tauberian Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2001

Authors and Affiliations

  • T. Hilberdink
    • 1
  1. 1.Department of Mathematics, University of Reading, Whiteknights, PO Box 220, Reading RG6 6BB, England, t.w.hilberdink@reading.ac.ukUK

Personalised recommendations